MathSciNet Relay Station
MathSciNet bibliographic data
MR482248 (58 #2327) 46L05 (22D10 22E65)
Strătilă, Şerban; Voiculescu, Dan On a class of KMS states for the unitary group ${\rm U}(\infty )$. Math. Ann. 235 (1978), no. 1, 87–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement